Commuting Dual Toeplitz Operators on the Orthogonal Complement of the Fock Space

Sui HUANG, Wei WANG

PDF(348 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (4) : 579-586. DOI: 10.12386/A20210050

Commuting Dual Toeplitz Operators on the Orthogonal Complement of the Fock Space

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(4): 579-586 https://doi.org/10.12386/A20210050

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(348 KB)

Accesses

Citation

Detail

Sections
Recommended

/